| Catalog Number |
532.132 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Concomitant med products and therapy dates: small battery drive device, (b)(6) 2019.Device evaluation: the actual device was returned for evaluation.During repair, it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to wear from normal use and servicing.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
Event or Problem Description
It was reported by (b)(6) that during service and evaluation, it was determined that the small battery drive casing device had an unintended/unexpected disengagement.It was determined that the device had a cosmetic damage and was worn.It was further observed that the device had a contact damage.It was noted in the service order that the device had an undetermined malfunction while being used together with the small battery drive device.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should available, a supplemental medwatch will be submitted accordingly.